ISSN: 1300-7777 E-ISSN: 1308-5263
Mirtazapine-Induced Thrombocytopenia and Neutropenia [Turk J Hematol]
Turk J Hematol. 2012; 29(3): 297-298 | DOI: 10.5505/tjh.2012.72325  

Mirtazapine-Induced Thrombocytopenia and Neutropenia

Selami K Toprak1, Elçin Erdoğan1, Özlem Kurt Azap2
1Baskent University School Of Medicine Department Of Hematology, Ankara, Turkey
2Baskent University School Of Medicine Department Of Clinical Microbiology And Infectious Disease, Ankara, Turkey

Keywords: Mirtazapine-Induced Thrombocytopenia and Neutropenia


Mirtazapin İlişkili Trombositopeni ve Nötropeni

Selami K Toprak1, Elçin Erdoğan1, Özlem Kurt Azap2
1Başkent Üniversitesi Tıp Fakültesi Hematoloji Anabilim Dalı, Ankara
2Başkent Üniversitesi Tıp Fakültesi, Klinik Mikrobiyoloji Ve Enfeksiyon Hastalıkları Anabilim Dalı, Ankara, Türkiye

Anahtar Kelimeler: Mirtazapin İlişkili Trombositopeni ve Nötropeni


Selami K Toprak, Elçin Erdoğan, Özlem Kurt Azap. Mirtazapine-Induced Thrombocytopenia and Neutropenia. Turk J Hematol. 2012; 29(3): 297-298

Corresponding Author: Selami K Toprak, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686